# SDR 2007FA0000229

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: General aviation
- Aircraft: N328PC
- Make and model: Israel 1124A
- Aircraft serial: 328
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 653014
- Part serial: 393
- Condition: Cracked
- Location: Rt Lwr Fuel Cell
- Part time: 8,597 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN INTERCONNECT VALVE MOTOR HOUSING.  FOUND DURING BAG REMOVAL AND REINSTALLATION.  CAUSE OF CRACK, UNKNOWN.  (K)
